On gaps between quadratic non-residues in the Euclidean and Hamming metrics. / Dietmann, Rainer; Elsholtz, Christian; Shparlinski, Igor E.

In: Indag. Math. (N.S.), Vol. 24, No. 4, 2013, p. 930-938.

Research output: Contribution to journalArticle

Published
Original languageUndefined/Unknown
Pages (from-to)930-938
Number of pages9
JournalIndag. Math. (N.S.)
Volume24
Issue number4
DOIs
Publication statusPublished - 2013
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 19782953